# SDR A6WA2018120946219

- Difficulty date: December 7, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 35,549 hours, 34,963 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 22850253808
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION OF AIRCRAFT AFTER ARRIVAL AT HANGAR, MECHANIC NOTED RT ENGINE LOWER STANG FAIRING DAMAGED AND PARTIALLY MISSING FROM AIRCRAFT. MECHANIC REMOVED AND REPLACED THE RT ENGINE LOWER STANG FAIRING PER AMM 78-34-15. NO DAMAGE NOTED TO SURROUNDING AREA. NO EVIDENCE OF ENGINE INGESTION NOTED. UNABLE TO DETERMINE CAUSE OF FAILURE. SUSPECT RT ENGINE LOWER TRANSLATING COWL MAY HAVE BEEN OPENED TO AN OVER-EXTENDED POSITION DURING PRIOR MAINTENANCE WHICH MAY HAVE DAMAGED THE FAIRING.
